MathSciNet Relay Station
MathSciNet bibliographic data
MR2070370 (2005h:58070) 58K30 (57R45)
Ando, Yoshifumi Existence theorems of fold-maps. Japan. J. Math. (N.S.) 30 (2004), no. 1, 29–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement